MAUDE Adverse Event Report: COOK INC FLEXOR HIGH-FLEX ANSEL GUIDING SHEATH; DYB INTRODUCER, CATHETER

COOK INC FLEXOR HIGH-FLEX ANSEL GUIDING SHEATH; DYB INTRODUCER, CATHETER
Model Number G56221
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: phone: (b)(6).H3: device evaluated by mfg: device evaluation anticipated but not yet begun.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
As reported, "ink or dirt" was found inside the lining of the package of the ''flexor high-flex ansel guiding sheath".The device was not used.The patient did not require any additional procedure or experience any adverse effect due to this event.
 
Event or Problem Description
This event no longer meets the qualifications for a reportable event.See h11.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unchanged, or unavailable.Correction: this report is being sent to indicate the complaint event is not reportable.During investigation of the returned device, it was noted that no foreign matter was noted on the inside of the packaging.The foreign matter was only on the outside of the package.There is no evidence to suggest that the observed device failure, foreign matter on the outside of the package would be likely to cause or contribute to a death or a serious injury if the failure were to recur.Furthermore, there is no evidence that the device caused or contributed to a serious injury, as no life-threatening or permanently impairing injury took place, nor was intervention taken as a result of the device failure which would be required to prevent permanent impairment or damage to the patient.As such, the event is not reportable under fda 21 cfr part 803 as it does not meet the criteria for a death, serious injury, or reportable product malfunction.The appropriate personnel have been notified and cook will continue to monitor for similar events.Per the quality engineering risk assessment, no further action is required.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
FLEXOR HIGH-FLEX ANSEL GUIDING SHEATH
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key22730651
Report Number1820334-2025-00946
Device Sequence Number8968295
Product Code DYB
UDI-Device Identifier00827002562219
UDI-Public(01)00827002562219(17)280623(10)16655716
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K142829
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG56221
Device Catalogue NumberKCFW-6.0-35-70-RB-HFANL0-HC
Device Lot Number16655716
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2025
Supplement Date Received by Manufacturer01/21/2026
Initial Report FDA Received Date08/06/2025
Supplement Report FDA Received Date02/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown